0

Depression following benzodiazepine withdrawal

Posted by Rex Alexander on Fri 21 Sep 18 in Acceptance, Addictions, Alcoholism, Compulsions, Ask Rex, Depression, Uncategorized |

Mick wrote: "cannot help but feel that my life has been ruined by this withdrawal process. 10 months out and I am in another wave. I have so much brain fog its unreal, as well as many, many many other debilitating symptoms. I lost the person whom I thought that I would marry one day. […]

2,634 total views, 1 views today

Tags: , , , , ,

0

A cat has PAWS on it’s claws, but a comma has pause on it’s clause!

A reader brings up some interesting questions about depression and other problems following withdrawal from dependence on benzodiazepines (related to Valium) even seven months after discontinuing use. He says that he has "PAWS (Post-Acute Withdrawal Syndrome)" Although this is a BIG subject, and although my response is necessarily fairly "global" and general, there are, I […]

4,183 total views, no views today

Tags: , , ,

Copyright © 2012-2018 All rights reserved.
This site is using the Desk Mess Mirrored Child Child-Theme, v2.2.4.1.1500210207, on top of
the Parent-Theme Desk Mess Mirrored, v2.5, from BuyNowShop.com